# SDR DALA2021110906913

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 66,430 hours, 21,613 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DURING SVC CHECK. FOUND DOOR 4L SLIDE LIGHT STUCK ON. CORRECTIVE ACTION: R/R DOOR 4L FWD GIRT BAR PROX SENSOR PER B757 AMM 25-66. CHECKS GOOD. (7940255)
